# SDR WX0A071500

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT DOOR OUTER LOWER SKIN EDGE GOUGED.  REMOVED DAMAGED AREA. HFEL - NO DEFECTS NOTED.  FABRICATED REPAIR PARTS AND INSTALLED.
